# SDR QXEA200600258

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT BAGGAGE DOOR HAS AREAS OF SCRATCHES TOP EXTERNAL SURFACE.  BLENDED OUT DAMAGE IAW EA R-52-253 AND REO 670-52-31-012 REV- NDT-HFEC CARRIED OUT IAW NDTM PART 1 51-20-006.  NO CRACKS NDT ON FASTENERS REPLACED IAW EA R-53-253 AND REO 670-52-31-012 REV.  TREATED, PRIMED AND PAINTED IAW CRJ700 SRM 51-25-16-001-001-A01.
